Top answers from doctors based on your search:
Disclaimer

Escitalopram

A 58-year-old male asked:
Dr. Todd Sontag
15 years experience in Family Medicine
Depression meds: This is the generic for lexapro (escitalopram). Min is 5. Max is 20.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. Byron Law-Yone
54 years experience in Psychiatry
Yes but....: You may need to taper off so you don't have withdrawal symptoms. Whenever you wish to stop a medication you should discuss this with your dr. You may ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
Escitalopram: Most psychiatrists recommend staying on an antidepressant (such as escitalopram) for at least 6 months to avoid relapse back into depression. If it's ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Patricia Foster
43 years experience in Psychiatry
Escitalopram: is a widely used prescription medication, selective serotonin reuptake inhibitor (SSRI). It is used to treat depression and anxiety. Escitalopram is m ... Read More
1
1 thank
A 45-year-old female asked:
Dr. Randee Lipman
37 years experience in Cardiology
Anti depressants: Lexapro or escitalopram is an antidepressant of the ssri group that also works for anxiety and ocd. The other is a calmative similar to valium.
1
1 thank
A 44-year-old member asked:
Dr. Samuel Miles
46 years experience in Psychiatry
Avoid relapse: If an andtidepressant is effective, and it is discontinued within 6 months, there is a better than 50-50 chance of relapse. Wait longer than 6 months, ... Read More
A member asked:
Dr. Violina Frenkel
12 years experience in Psychiatry
Yes: I don't see why not.
A 31-year-old male asked:
Dr. Steven Reidbord
35 years experience in Psychiatry
About a day: Sorry the side-effects bothered you. If it was only the first dose, it should be out of your system the next day. Talk to your doctor about trying i ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Marc Zimmermann
21 years experience in Psychiatry
No: Call your prescriber. This may be a symptom of a different disorder. Do not start or stop medications without consulting the doctor who prescribed i ... Read More
A 34-year-old female asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: This is a common side effect. It does tend to diminish with time. If the medication is working well with you, work with your doctor to try to stay o ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month